# SDR SWAA2015051439683

- Difficulty date: March 4, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A2212
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CEILING PANEL EMER EXIT LIGHT HOUSING DAMAGED AT BS 627.  R & R LIGHT IAW MM.
